MAUDE Adverse Event Report: RESPIRONICS, INC. AF541 EE LEAK 1 FULL FACE MASK; CPAP/BIPAP FULL FACE MASK: PRODUCT CODE: BZD

RESPIRONICS, INC. AF541 EE LEAK 1 FULL FACE MASK; CPAP/BIPAP FULL FACE MASK: PRODUCT CODE: BZD
Model Number 1121493
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of an event that occurred while a patient was being placed on niv therapy.The user alleged that the af541 ee mask valve allowing a controlled leak did not function properly.There was no harm or injury to the patient.The manufacturer is currently investigating this event and a follow up report will be filed when the investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer requested return of mask for investigation.No product was returned.This mask is intended to provide an interface for application of cpap or bi-level therapy to patients.The mask is for single use in the hospital/institutional environment only.The mask is to be used on patients (>40lbs/20kg) for whom cpap or bi-level therapy has been prescribed.This mask should also not be used on patients who need life support ventilation, who are taking a prescription drug that may cause vomiting, or on patients that are uncooperative, unresponsive, or unable to remove the mask by themselves.This mask requires a separate exhalation device.There was no harm or injury.The manufacturer concludes no further action is necessary.

Brand Name
AF541 EE LEAK 1 FULL FACE MASK
Common Device Name
CPAP/BIPAP FULL FACE MASK: PRODUCT CODE: BZD
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13515449
Report Number2518422-2022-03866
Device Sequence Number14777274
Product Code BZD
UDI-Device Identifier00606959024496
UDI-Public00606959024496
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1121493
Device Catalogue Number1121493
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer02/03/2022
Initial Report FDA Received Date02/11/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown